# SDR 95ZZZX4281

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3108
- Make and model: Bag JETSTM3201
- Aircraft serial: 824
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pipe
- Part number: 0372176437
- Condition: Pin Hole
- Location: De-Ice
- Part time: 8,723 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN CABIN BELOW FLOOR INSPECTION AT STR 345, WATER WAS FOUND DRIPPING FROM DE-ICE PIPE THAT SERVICES THE TAIL BOOTS.  INVESTIGATION REVEALED PIN HOLE IN LOW POINT OF PIPE.  REMOVED AND REPLACED PIPE.  REMOVED PIPE WAS CUT OPEN, FOUND PIPE WAS SEVERELY CORRODED INTERNALLY.  SUSPECT CAUSE WAS THE WATER THAT WAS RETAINED IN THE LOW POSITION OF THIS PIPE.  NEED TO REPOSITION LINE SO THAT IT WILL NOT RETAIN WATER WHILE ON GROUND.
